American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28.13) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Roy A. Johnson. Atomic and nonatomic measures . Proc. Amer. Math. Soc. 25 (1970) 650-655. MR 0279266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John C. Oxtoby. Homeomorphic measures in metric spaces . Proc. Amer. Math. Soc. 24 (1970) 419-423. MR 0260961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Ann Piech. Regularity properties for families of measures on a metric space . Proc. Amer. Math. Soc. 24 (1970) 307-311. MR 0260962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernard R. Gelbaum. Cantor sets in metric measure spaces . Proc. Amer. Math. Soc. 24 (1970) 341-343. MR 0254201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roy A. Johnson. Some types of Borel measures . Proc. Amer. Math. Soc. 22 (1969) 94-99. MR 0248313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. John Wilbur. On measurability and regularity . Proc. Amer. Math. Soc. 21 (1969) 741-746. MR 0239032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William D. L. Appling. Some integral characterizations of absolute continuity . Proc. Amer. Math. Soc. 18 (1967) 94-99. MR 0204607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roy A. Johnson. On the lebesgue decomposition theorem . Proc. Amer. Math. Soc. 18 (1967) 628-632. MR 0218516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. K. Berberian. On the extension of Borel measures . Proc. Amer. Math. Soc. 16 (1965) 415-418. MR 0176022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. P. Lloyd. On finitely additive set functions . Proc. Amer. Math. Soc. 14 (1963) 701-704. MR 0160861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William D. L. Appling. Concerning nonnegative-valued interval functions . Proc. Amer. Math. Soc. 13 (1962) 784-788. MR 0141753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. R. Blum. On relatively nonatomic measures . Proc. Amer. Math. Soc. 12 (1961) 457-459. MR 0126520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. P. Pakshirajan. A property of regular measures in locally compact Hausdorff spaces . Proc. Amer. Math. Soc. 12 (1961) 628-630. MR 0141754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1